# SDR 2020F00299

- Difficulty date: May 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 62,593 hours, 20,672 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80234
- Condition: Corroded
- Location: Fuselage
- Part time: 62,593 hours, 20,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE 2832N258 DISCREPANCY.  RMWW, CORROSION ON KEEL BEAM RIGHT CHORD UPPER SURFACE IN RADIUS OF TAB THAT ATTACHES TO STA 1120 GEAR DOOR ACTUATOR SUPPORT BEAM.  CORROSION RUNS UNDER SUPPORT BEAM.  CORRECTIVE ACTION.  REMOVED CORROSION ON RT KEEL BEAM CHORD UPPER SURFACE AT STA 1120, RBL 7.5, MINIMUM REMAINING THICKNESS 0.187", REMOVED 0.063", ORIGINAL THICKNESS 0.250".  REWORK SUBSTANTIATED AND REPAIRED IAW ENGINEERING ORDER CONTROL NR 20178.
